Fixed point for local contractions: applications to recursive utility

Martins-da-Rocha, V.F. and Vailakis, Y. (2013) Fixed point for local contractions: applications to recursive utility. International Journal of Economic Theory, 9(1), pp. 23-33. (doi:10.1111/j.1742-7363.2013.12001.x)

Full text not currently available from Enlighten.

Abstract

The paper shows how fixed-point results for local contractions apply to the study of the existence and uniqueness of recursive utility functions defined on subsets of inline image and being continuous for a specific topology. Two particular applications are presented that give rise to local contractions associated with an uncountable family of semi-distances.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Vailakis, Professor Yiannis
Authors: Martins-da-Rocha, V.F., and Vailakis, Y.
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:International Journal of Economic Theory
Publisher:Wiley
ISSN:1742-7355
ISSN (Online):1742-7363

University Staff: Request a correction | Enlighten Editors: Update this record